# SDR HALA2022032900101

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 DURING INSPECTION, FOUND AFT CABIN RH SECTION Z TO BE CRACKED. SRM REF: 53-41-14-18A, ITEM 285. CORRECTIVE ACTION: MAIN DECK AFT CABIN RH SECTION Z REPLACED IAW SRM 51-42-11 AND SRM 51-72-11. (2174977)
